THE Toledo University Hospital Complex has reported this Monday night the death of a patient due to an alleged adverse reaction caused by the AstraZeneca vaccine.
According to regional government sources, the man, a 30-year-old teacher from the province of Ciudad Real, was admitted to the Intensive Care Unit of the Hospital Virgen de la Salud in the capital of Toledo last Friday with very serious thrombotic phenomena, suspected to be related to the application of the AstraZeneca vaccine.
The hospital service notified this fact to the Spanish Agency for Medicines and Health Products last Friday, April 9.
The patient remained in a very serious condition in the ICU, where he finally died on Monday.
An autopsy will be performed to determine the precise cause of death.
The school has organised an act of homage today at 9.30 a.m., when a minute’s silence will be observed.
The incident comes following Spain’s vaccine strategy U-turn on AstraZeneca use last week after the European Medicines Agency (EMA) warned of a potential link between the shot and blood clots.
The AstraZeneca vaccine is now only administered to people aged 60 and over, as opposed to the initial strategy, which recommended it for people under 55 years of age.
Spain’s see-sawing over AstraZeneca’s vaccine use is provoking criticism and confusion among citizens.
- Spain’s health authorities confirm death of Marbella teacher was not related to the AstraZeneca vaccine.